# SDR AMTA200300756

- Difficulty date: May 16, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LOWER TORSION LINK LEFT SIDE OF LOWER FACE GOUGED 3.25 INCH FROM CENTER OF APEX LUGS.  REPAIRED TORSION LINK IAW ER/A 737-32R-5180.  (M)
